# SDR AALA20101207TUL01

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 845 OVERWING FRAME CUSP CUTOUT AFT SIDE 3RD FASTENER HOLE INBOARD FROM OUTBOARD EDGE OF CUSP, WHERE HORSE COLLAR MOUNTS, HOLE IS ELONGATED AND FORWARD EDGE OF HOLE HAS METAL PUSHED DOWN WITH A CRACK IN THE CUSP.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-20-00-16.
